# SDR ABXA20250723165

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 100,698 hours, 19,010 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING CRITICAL CHECK,  RT ELEVATOR INDICATION WAS 2/3 FROM TOP AND BOTTOM. LEFT ELEVATOR INDICATION WAS NORMAL. AIRCRAFT RETURNED TO BLOCKS.  MAINTENANCE DEFERRED RT ELEVATOR INDICATION AS PER MEL 27-08-1 MBCB 08-02-2025.  AIRCRAFT RETURNED TO SERVICE.
